{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602007360608176   Reference number:68A0050733

General equations of elastic stability for thin shells.

薄い般の弾性安に耀関する一般方程式
Author (1):
Material:
Page: 187-228  Publication year: 1967
JST Material Number: Z0000A  Document type: Unknown
Article type: 原著論文  Country of issue: Other (ZZZ) 
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page